Package Leaflet: Information for the User
Read this leaflet carefully before you start to take this medicine because it contains important information for you.
Dexketoprofeno is a pain reliever belonging to the group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). It is used to treat mild to moderate pain, such as muscle pain or joint pain, menstrual pain (dysmenorrhea), toothache pain, in adults.
Do not take Dexketoprofeno Krka
Warnings and precautions
Consult your doctor or pharmacist before starting to take Dexketoprofeno Krka::
-If you are allergic or have had allergy problems in the past;
-If you have kidney, liver, or heart diseases (hypertension and/or heart failure), or have had these diseases in the past;
-If you are taking diuretics or have inadequate hydration and reduced blood volume due to excessive fluid loss (e.g., excessive urination, diarrhea, or vomiting);
-If you have heart problems, a history of strokes, or think you may be at risk of these conditions (e.g., high blood pressure, diabetes, high cholesterol, or smoking) consult this treatment with your doctor or pharmacist. Medicines like dexketoprofen may be associated with a small increase in the risk of heart attacks or strokes. This risk is more likely to occur when high doses and prolonged treatments are used. Do not exceed the recommended dose or treatment duration;
-If you are an elderly patient: you may be more likely to experience adverse effects (see section 4). If these occur, consult your doctor immediately;
-If you are a woman with fertility problems (dexketoprofen may reduce your fertility, so do not take it if you are planning to become pregnant or are undergoing fertility studies);
-If you have a disorder in blood and blood cell production;
-If you have systemic lupus erythematosus or mixed connective tissue disease (autoimmune diseases that affect connective tissue);
-If you have chronic inflammatory bowel disease (ulcerative colitis, Crohn's disease);
-If you have stomach or intestinal disorders;
-If you are taking other medicines that increase the risk of peptic ulcers or bleeding, for example, oral corticosteroids, some antidepressants (SSRI type), agents that prevent clot formation such as acetylsalicylic acid (aspirin) or anticoagulants like warfarin. In these cases, consult your doctor before taking dexketoprofen: your doctor may prescribe an additional medicine to protect your stomach (e.g., misoprostol or other acid-blocking medicines).
Infections
Dexketoprofen may mask the signs of an infection, such as fever and pain. Therefore, it is possible that dexketoprofen may delay the appropriate treatment of the infection, which may increase the risk of complications. This has been observed in pneumonia caused by bacteria and skin infections related to varicella. If you take this medicine while having an infection and the symptoms of the infection persist or worsen, consult a doctor without delay.
Children and adolescents
Dexketoprofen has not been studied in children or adolescents. Therefore, safety and efficacy have not been established, and the product should not be used in children or adolescents.
Other medicines and Dexketoprofeno Krka
Inform your doctor or pharmacist if you are using, have used recently, or may need to use any other medicine, even those purchased without a prescription. There are some medicines that should not be taken together and other medicines that may require a dose change if taken together.
Inform your doctor, dentist, or pharmacist if, in addition to dexketoprofen, you are taking any of the following medicines:
Non-recommended associations:
-Acetylsalicylic acid, corticosteroids, and other anti-inflammatory drugs;
-Warfarin, heparin, and other medicines used to prevent clot formation;
-Lithium, used to treat mood disorders;
-Metotrexate (cancer and immunosuppressant medicine), used at high doses of 15 mg/week;
-Hidantoins and phenytoin, used for epilepsy;
-Sulfamethoxazole, used for bacterial infections.
Associations requiring caution:
-ACE inhibitors, diuretics, and angiotensin II antagonists, used for high blood pressure and heart conditions;
-Pentoxifylline and oxpentifylline, used to treat chronic venous ulcers;
-Zidovudine, used to treat viral infections;
-Aminoglycoside antibiotics, used for bacterial infections;
-Sulfonylureas (e.g., chlorpropamide and glibenclamide), used for diabetes;
-Metotrexate, used at low doses, less than 15 mg/week.
Associations to be taken into account:
-Quinolones (e.g., ciprofloxacin, levofloxacin), used for bacterial infections;
-Ciclosporin or tacrolimus, used to treat autoimmune diseases and organ transplants;
-Streptokinase and other thrombolytic and fibrinolytic medicines; that is, medicines used to break down clots;
-Probenecid, used for gout;
-Digoxin, used in the treatment of chronic heart failure;
-Mifepristone, used as an abortifacient (to interrupt pregnancy);
-SSRI-type antidepressants;
-Antiplatelet agents used to reduce platelet aggregation and clot formation;
If you have any doubts about taking other medicines with Dexketoprofeno Krka, consult your doctor or pharmacist.
Pregnancy, breastfeeding, and fertility
If you are pregnant, think you may be pregnant, or plan to become pregnant, consult your doctor or pharmacist before using this medicine, as dexketoprofen may not be suitable for you.
Do not take dexketoprofen if you are in the last 3 months of pregnancy, as it may harm your fetus or cause problems during delivery. It may cause kidney and heart problems in your fetus. It may affect your predisposition and that of your baby to bleeding and delay or prolong delivery more than expected. Do not take dexketoprofen during the first 6 months of pregnancy unless it is clearly necessary and indicated by your doctor. If you need treatment during that period or while trying to become pregnant, you should take the minimum possible dose. If taken for more than a few days from week 20 of pregnancy, dexketoprofen may cause kidney problems in your fetus, which may cause low amniotic fluid levels surrounding the baby (oligohydramnios) or narrowing of a blood vessel (ductus arteriosus) in the baby's heart. If you need treatment for a period longer than a few days, your doctor may recommend additional checks.
It is not recommended to use dexketoprofen while trying to conceive or while studying a fertility problem.
Regarding potential effects on female fertility, see also section 2, "Warnings and precautions".
Driving and operating machines
Dexketoprofen may slightly affect your ability to drive and operate machines, as it may cause drowsiness or dizziness as adverse effects of treatment. If you notice these effects, do not use machines or drive until these symptoms disappear. Consult your doctor.
Dexketoprofeno Krka contains sodium
This medicine contains less than 1 mmol of sodium (23 mg) per tablet; that is, it is essentially "sodium-free".
Follow exactly the administration instructions for this medication as indicated by your doctor or pharmacist. If in doubt, consult your doctor or pharmacist again.
The dose of dexketoprofeno you need may vary, depending on the type, intensity, and duration of pain. Your doctor will tell you how many tablets to take per day and for how long.
Generally, the recommended dose is½ tablet (12.5 mg) every 4-6 hours or1 tablet (25 mg) every 8 hours, without exceeding 3 tablets per day (75 mg).
The most effective dose should be used for the shortest duration necessary to relieve symptoms. If you have an infection, consult a doctor as soon as possible if symptoms (such as fever and pain) persist or worsen (see section 2).
If you are an elderly patient or suffer from kidney or liver disease, it is recommended to start therapy with a maximum of 2 tablets per day (50 mg).
In elderly patients, this initial dose may be increased later according to the general recommended dose (75 mg of dexketoprofeno) if dexketoprofen has been well tolerated.
Method of administration
Take the tablets with an adequate amount of water. Take the tablets with food, as this helps to reduce the risk of experiencing adverse effects in the stomach or intestine. However, if your pain is intense and you need quick relief, take the tablets on an empty stomach (at least 30 minutes before eating) as they will be absorbed more easily.
Use in children and adolescents
This medication should not be used in children and adolescents (under 18 years old).
If you take more Dexketoprofeno Krka than you should
If you have taken too much medication, inform your doctor or pharmacist immediately or go to the emergency department of your nearest hospital. Please remember to always carry the medication packaging or this leaflet with you.
In case of overdose or accidental ingestion, consult your doctor or pharmacist or call the Toxicological Information Service, phone: 91 562 04 20, indicating the medication and the amount ingested.
If you forgot to take Dexketoprofeno Krka
Do not take a double dose to make up for the missed doses. Take the next dose when due (in accordance with section 3 “How to Take Dexketoprofeno Krka”).
If you have any doubts about the use of this medication, consult your doctor or pharmacist.
Like all medicines, this medicine can cause side effects, although not everyone will experience them.
The possible side effects are listed below in accordance with their frequency.
Frequent side effects (may affect up to 1 in 10 people)
Nausea and/or vomiting, mainly upper abdominal pain, diarrhea, digestive disorders (dyspepsia).
Infrequent (may affect up to 1 in 100 people)
Rotatory sensation (dizziness), dizziness, drowsiness, sleep disorders, nervousness, headache, palpitations, hot flashes, stomach wall inflammation (gastritis), constipation, dry mouth, flatulence, skin rash, fatigue, pain, feverish sensation and chills, general discomfort.
Rare (may affect up to 1 in 1,000 people)
Peptic ulcer, perforation of peptic ulcer or bleeding (which may manifest with vomiting blood or black stools), fainting, high blood pressure, slow breathing, fluid retention and peripheral edema (e.g., swelling of ankles), laryngeal edema, loss of appetite (anorexia), abnormal sensation, pruritic rash, acne, increased sweating, lower back pain, frequent urination, menstrual disorders, prostate disorders, abnormal liver function tests (blood analysis), liver cell damage (hepatitis), acute renal insufficiency.
Very rare (may affect up to 1 in 10,000 people)
Anaphylactic reaction (hypersensitivity reaction that can also lead to collapse), skin ulcers, mouth, eyes, and genital areas (Stevens-Johnson syndrome and Lyell syndrome), facial swelling or swelling of the lips and throat (angioedema), respiratory difficulty due to narrowing of the airways (bronchospasm), shortness of breath, tachycardia, low blood pressure, pancreatitis inflammation, blurred vision, tinnitus, sensitive skin, light sensitivity, itching, kidney problems. Decreased white blood cell count (neutropenia), decreased platelet count (thrombocytopenia).
Inform your doctor immediately if you notice any gastrointestinal side effects at the beginning of treatment (e.g., stomach pain or burning, or bleeding), if you have previously experienced any of these side effects due to prolonged treatment with anti-inflammatory drugs, and especially if you are an elderly person.
Stop taking dexketoprofen immediately if you notice the appearance of a skin rash or any lesion inside the mouth or on the genitals, or any other sign of allergy.
During treatment with nonsteroidal anti-inflammatory drugs, cases of fluid retention and edema (especially in ankles and legs), increased blood pressure, and heart failure have been reported.
Medicines like dexketoprofen may be associated with a small increase in the risk of suffering a heart attack ("myocardial infarction") or a stroke ("cerebrovascular accident").
In patients with autoimmune disorders affecting connective tissue (systemic lupus erythematosus or mixed connective tissue disease), anti-inflammatory drugs may rarely cause fever, headache, and neck stiffness.
The most commonly observed side effects are of a gastrointestinal nature. They may cause peptic ulcers, perforation, or gastrointestinal bleeding, sometimes fatal, especially in elderly patients.
After administration, nausea, vomiting, diarrhea, flatulence, constipation, dyspepsia, abdominal pain, melena, hematemesis, ulcerative stomatitis, worsening of colitis, and Crohn's disease have been reported. Less frequently, gastric wall inflammation (gastritis) has been observed.
Like other NSAIDs, they may cause hematological reactions (purpura, aplastic and hemolytic anemia, and more rarely agranulocytosis and medullary hypoplasia).
Reporting of side effects
If you experience any type of side effect, consult your doctor or pharmacist, even if it is a possible side effect that does not appear in this prospectus. You can also report them directly through the Spanish System for the Pharmacovigilance of Medicines for Human Use:https://www.notificaram.es.By reporting side effects, you can contribute to providing more information on the safety of this medicine.
Keep this medication out of the sight and reach of children.
Do not use this medication after the expiration date that appears on the box or blister after CAD/EXP. The expiration date is the last day of the month indicated.
Store below 30°C.
Medicines should not be disposed of through drains or in the trash. Dispose of packaging and medicines you no longer need at the SIGRE collection point of the pharmacy. If in doubt, ask your pharmacist how to dispose of packaging and medicines you no longer need. By doing so, you will help protect the environment.
Dexketoprofeno Krka Composition
The active ingredient is dexketoprofeno.
Each film-coated tablet contains 25 mg of dexketoprofeno (as dexketoprofeno trometamol).
The other components (excipients) are microcrystalline cellulose, sodium croscarmellose, maize starch, hypromellose, anhydrous colloidal silica, and magnesium stearate in the tablet core and hypromellose, macrogol 6000, propylene glycol, and titanium dioxide (E171) in the coating.See section 2 “Dexketoprofeno Krka contains sodium”.
Appearance of the product and contents of the pack
Film-coated tablet, white to almost white, round, biconvex, and scored on one face. The tablet can be divided into equal doses.
This medicinal product is available in packs containing 10, 20, 30, and 50 film-coated tablets in blister packs.
Only some pack sizes may be marketed.
Marketing Authorization Holder
KRKA, d.d., Novo mesto, Šmarješka cesta 6, 8501 Novo mesto, Slovenia
Responsible Person
KRKA, d.d., Novo mesto, Šmarješka cesta 6, 8501 Novo mesto, Slovenia
or
TAD Pharma GmbH, Heinz-Lohmann-Straße 5, 27472 Cuxhaven, Germany
For further information about this medicinal product, please contact the local representative of the marketing authorization holder:
KRKA Farmacéutica, S.L., Calle de Anabel Segura 10, 28108 Alcobendas, Madrid, Spain
This medicinal product is authorized in the Member States of the European Economic Area with the following names:
Member State | Medicinal Product Name |
Portugal | Dekenor |
Spain | Dexketoprofeno Krka 25 mg film-coated tablets EFG |
Germany | Dexketia 25 mg Filmtabletten |
Italy | Dexfenia 25 mg compresse rivestite con film |
Last revision date of this leaflet:October 2023
Further detailed information on this medicinal product is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/.
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.